# SDR DALA2022041102485

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 103,859 hours, 14,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 1R DOOR WILL NOT ARM PROPERLY- GIRT BAR WON'T ENGAGE- NO ARM LIGHT SLIDE ARMS NORMALLY, CORRECTIVE ACTION: 1R DOOR ARMS PROPERLY- CLEANED CLOSE/ARM YELLOW WINDOW- RELAMPED F/A PNL R1 ARM SWITCH PER B767 AMM 33-16- OPS CKS GOOD (8815744)
